# SDR R61A2024032200127

- Difficulty date: March 7, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF FWD CARGO LOWER THRESHOLD BEAM. THE FWD FINGER DOUBLER WAS FOUND GOUGE. REMOVED AND REPLACED FWD FINGER DOUBLER ON FWD CARGO DOOR. REF SRM 51-40-08.
